# SDR WRNA200800014

- Difficulty date: March 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK, FOUND OUT OF LIMIT CORROSION ON FUSELAGE AT STR 6 TO FRAME 76.  CUT OUT DAMAGED AREA 2.75 INCHES BY .75 INCHES AND INSTALLED FILLER FABRICATED FROM 2024 T3 0.090 AND REPAIR DOUBLER FABRICATED FROM 2024 T3 0.100 IAW A300 SRM 53-10-10.
